# SDR COEA2024011201734

- Difficulty date: January 11, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N734FX
- Make and model: Textrn 408
- Aircraft serial: 0006
- Aircraft time: 337 hours, 389 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Doubler
- Part number: 785212228
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 254211 NR 5    DISCREPANCY: DURING A SCHEDULED INSPECTION, A CRACK WAS DISCOVERED IN THE R/H ENGINE COWL AT THE LOWER SUPPORT STRINGER UNDER THE VAIN ACTUATOR MACHINED BRACKET.    REPAIRS COMPLETED IAW SR-408-ATA54-42396 TO R/H ENGINE COWL AND INCORPORATED SEPARATOR DOOR RUB STRIPS TO LH/RH LOWER AFT COWLINGS EO408-5023.
